Algorithm 15. Evaluation of probability for the F-Snedecor distribution
Applicationes Mathematicae, Tome 12 (1971) no. 4, pp. 499-502
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_12_4_499_502,
author = {S. Grzeg\'orski},
title = {Algorithm 15. {Evaluation} of probability for the {F-Snedecor} distribution},
journal = {Applicationes Mathematicae},
pages = {499--502},
year = {1971},
volume = {12},
number = {4},
doi = {10.4064/am-12-4-499-502},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-12-4-499-502/}
}
TY - JOUR AU - S. Grzegórski TI - Algorithm 15. Evaluation of probability for the F-Snedecor distribution JO - Applicationes Mathematicae PY - 1971 SP - 499 EP - 502 VL - 12 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-12-4-499-502/ DO - 10.4064/am-12-4-499-502 LA - en ID - 10_4064_am_12_4_499_502 ER -
S. Grzegórski. Algorithm 15. Evaluation of probability for the F-Snedecor distribution. Applicationes Mathematicae, Tome 12 (1971) no. 4, pp. 499-502. doi: 10.4064/am-12-4-499-502
Cité par Sources :